... help the pain does anyone have a suggestion I could suggest to my dr?
You should contact your doctor and tell them that the Tramadol is causing you to itch, and ask for a different pain med. Doctors don't like for the patients to ask for any particular pain med, but he will know what med to give you. He has a huge list of meds to choose from. Feet better!
Tramadol is a drug like no other, you have to take it on a regular basis, it won't work if you wait until you have pain then take it, and 50mg is seldom enough. The thing is tho, you said you have severe pain and its not for severe pain. It won't be enough. The itch if you don't have a rash is a histamine reaction and if you take an antihistamine it will help. Allot of opiod meds cause the histamine reaction.
Hi, i agree with Kathy, it is best to tell your doctor the issue's you are having with Tramadol, and ask his advice, maybe he will prescribe an alternative. But doctor's prefer to decide which medication is best for you based on your medical history, rather than someone here giving a suggestion. I am guessing you are taking more than 50mg a day - just stating that these are the strength capsules you were given?
I agree with the others about asking your Dr. Make sure to mention the itching. Even though it is probably just a mild reaction, on rare occasions those reactions can become serious.
People metabolize medications differently, so what helps one person may not help another. If you have another pain medication in mind, it can't hurt to ask if getting a prescription is a possibility.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had my last taxol treatment almost three weeks ago, but my fingers/palms and soles of my feet have
Posted 30 May 2012 • 1 answer
Posted 30 Oct 2012 • 2 answers
Posted 27 Oct 2013 • 2 answers
Posted 23 Feb 2014 • 1 answer
Posted 15 May 2015 • 3 answers